# SDR CALA9801600

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON APPROACH TO IAH.  QRH PROCEDURE WAS FOLLOWED, BUT GREEN LIGHT STILL DID NOT ILLUMINATE.  THE NOSE GEAR WAS VISUALLY CONFIRMED DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NLG DOWNLOCK SWITCH AND CANNON PLUG WERE INSPECTED AND THE PLUG INSULATION APPEARED DAMAGED.  THE POSITION SWITCH AND CANNON PLUG WERE REMOVED AND REPLACED.  THE GEAR WAS SWUNG SEVERAL TIMES IAW MM 32-60-1 AND NO DEFECTS WERE NOTED.
